RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 660–670 (Mi de7144)  

This article is cited in 29 scientific papers (total in 29 papers)

Partial Differential Equations

Diffusion of fractional order

A. N. Kochubei

"Energosetproject", Kiev

Full text: PDF file (1160 kB)

English version:
Differential Equations, 1990, 26:4, 485–492

Bibliographic databases:
UDC: 517.95
Received: 17.01.1989

Citation: A. N. Kochubei, “Diffusion of fractional order”, Differ. Uravn., 26:4 (1990), 660–670; Differ. Equ., 26:4 (1990), 485–492

Citation in format AMSBIB
\Bibitem{Koc90}
\by A.~N.~Kochubei
\paper Diffusion of fractional order
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 660--670
\mathnet{http://mi.mathnet.ru/de7144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061448}
\zmath{https://zbmath.org/?q=an:0712.35049}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 485--492


Linking options:
  • http://mi.mathnet.ru/eng/de7144
  • http://mi.mathnet.ru/eng/de/v26/i4/p660

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Eremin, “Tri zadachi dlya odnogo uravneniya v chastnykh drobnykh proizvodnykh”, Trudy Vserossiiskoi nauchnoi konferentsii (26–28 maya 2004 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2004, 94–98  mathnet
    2. A. A. Kilbas, “New trends on fractional integral and differential equations”, Trudy geometricheskogo seminara, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 147, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2005, 72–106  mathnet
    3. F. I. Taukenova, M. H. Shhanukov-Lafishev, “Difference methods for solving boundary value problems for fractional differential equations”, Comput. Math. Math. Phys., 46:10 (2006), 1785–1795  mathnet  crossref  mathscinet
    4. A. V. Pskhu, “Uravnenie diffuzii drobnogo poryadka so mnogimi vremennymi peremennymi”, Trudy Tretei Vserossiiskoi nauchnoi konferentsii (29–31 maya 2006 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2006, 187–190  mathnet
    5. M. M. Lafisheva, M. H. Shhanukov-Lafishev, “Locally one-dimensional difference schemes for the fractional order diffusion equation”, Comput. Math. Math. Phys., 48:10 (2008), 1875–1884  mathnet  crossref  mathscinet  zmath  isi
    6. A. V. Pskhu, “The fundamental solution of a diffusion-wave equation of fractional order”, Izv. Math., 73:2 (2009), 351–392  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. H. P. Lopushanska, A. O. Lopushanskyj, E. V. Pasichnik, “The Cauchy problem in a space of generalized functions for the equations possessing the fractional time derivative”, Siberian Math. J., 52:6 (2011), 1022–1031  mathnet  crossref  mathscinet  isi
    8. A. V. Tarasenko, “O zadache so smescheniem dlya odnogo uravneniya v chastnykh proizvodnykh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(32) (2013), 21–28  mathnet  crossref  zmath
    9. O. A. Repin, A. V. Tarasenko, “Nelokalnaya zadacha dlya uravneniya s chastnoi proizvodnoi drobnogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 78–86  mathnet  crossref  zmath  elib
    10. F. G. Khushtova, “Fundamentalnoe reshenie modelnogo uravneniya anomalnoi diffuzii drobnogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 722–735  mathnet  crossref  zmath  elib
    11. F. G. Khushtova, “First Boundary-Value Problem in the Half-Strip for a Parabolic-Type Equation with Bessel Operator and Riemann–Liouville Derivative”, Math. Notes, 99:6 (2016), 916–923  mathnet  crossref  crossref  mathscinet  isi  elib
    12. F. G. Khushtova, “Zadacha Koshi dlya uravneniya parabolicheskogo tipa s operatorom Besselya i chastnoi proizvodnoi Rimana–Liuvillya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 74–84  mathnet  crossref  zmath  elib
    13. A. K. Bazzaev, M. Kh. Shkhanukov-Lafishev, “Locally one-dimensional schemes for the diffusion equation with a fractional time derivative in an arbitrary domain”, Comput. Math. Math. Phys., 56:1 (2016), 106–115  mathnet  crossref  crossref  isi  elib
    14. A. V. Pskhu, “Uravnenie drobnoi diffuzii s operatorom diskretno raspredelennogo differentsirovaniya”, Sib. elektron. matem. izv., 13 (2016), 1078–1098  mathnet  crossref  mathscinet  zmath
    15. M. V. Krasnoschok, “Solvability in Hölder space of an initial boundary value problem for the time-fractional diffusion equation”, Zhurn. matem. fiz., anal., geom., 12:1 (2016), 48–77  mathnet  crossref  mathscinet
    16. L. L. Karasheva, “Otsenka fundamentalnogo resheniya uravneniya parabolicheskogo tipa vysokogo poryadka s proizvodnoi Rimana-Liuvillya po vremennoi peremennoi”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2016, no. 4-1(16), 32–37  mathnet  crossref  mathscinet  elib
    17. F. M. Losanova, “Zadacha s integralnym usloviem dlya uravneniya drobnoi diffuzii s operatorom Kaputo”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2016, no. 4-1(16), 38–44  mathnet  crossref  mathscinet  elib
    18. A. V. Pskhu, “The first boundary-value problem for a fractional diffusion-wave equation in a non-cylindrical domain”, Izv. Math., 81:6 (2017), 1212–1233  mathnet  crossref  crossref  adsnasa  isi  elib
    19. F. G. Khushtova, “Dirichlet boundary value problem in half-strip for fractional differential equation with Bessel operator and Riemann–Liouville partial derivative”, Ufa Math. J., 9:4 (2017), 114–126  mathnet  crossref  isi  elib
    20. B. A. Ashabokov, Z. V. Beshtokova, M. Kh. Shkhanukov-Lafishev, “Locally one-dimensional difference scheme for a fractional tracer transport equation”, Comput. Math. Math. Phys., 57:9 (2017), 1498–1510  mathnet  crossref  crossref  isi  elib  elib
    21. A. V. Tarasenko, “On solvability of nonlocal problem for loaded parabolic-hyperbolic equation”, Russian Math. (Iz. VUZ), 62:3 (2018), 53–59  mathnet  crossref  isi
    22. F. G. Khushtova, “The Second Boundary-Value Problem in a Half-Strip for a Parabolic-Type Equation with Bessel Operator and Riemann–Liouville Partial Derivative”, Math. Notes, 103:3 (2018), 474–482  mathnet  crossref  crossref  isi  elib
    23. L. L. Karasheva, “Zadacha Koshi dlya parabolicheskogo uravneniya vysokogo chetnogo poryadka s drobnoi proizvodnoi po vremennoi peremennoi”, Sib. elektron. matem. izv., 15 (2018), 696–706  mathnet  crossref
    24. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
    25. L. L. Karasheva, “Zadacha v polupolose dlya parabolicheskogo uravneniya vysokogo poryadka s operatorom Rimana-Liuvillya po vremennoi peremennoi”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 3(23), 57–66  mathnet  crossref  elib
    26. F. G. Khushtova, “K probleme edinstvennosti resheniya zadachi Koshi dlya uravneniya drobnoi diffuzii s operatorom Besselya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 22:4 (2018), 774–784  mathnet  crossref  elib
    27. M. Kh. Beshtokov, “Nelokalnye kraevye zadachi dlya uravneniya sobolevskogo tipa s drobnoi proizvodnoi i setochnye metody ikh resheniya”, Matem. tr., 21:2 (2018), 72–101  mathnet  crossref
    28. R. M. Dzhafarov, N. V. Krasnoshchek, “The Cauchy problem for the fractional diffusion equation in a weighted Hölder space”, Siberian Math. J., 59:6 (2018), 1034–1050  mathnet  crossref  crossref  isi
    29. S. O. Gladkov, S. B. Bogdanova, “K voprosu o drobnom differentsirovanii”, Vestn. SamU. Estestvennonauchn. ser., 24:3 (2018), 7–13  mathnet  crossref  elib
  • Number of views:
    This page:349
    Full text:213

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019